# SDR MASA200500480

- Difficulty date: June 22, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 21,504 hours, 17,522 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER UNCOMMANDED MOVEMENT IN FLIGHT. REMOVED AND REPLACED NR 1 AND NR 2 LINEAR ACTUATOR.
